Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 2, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Mar 29, 2016, 11:08 AM CDT for Boone County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2016, 11:08 AM CDT (16:08 UTC)
- Expired
- Mar 29, 2016, 12:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Boone County, NE
The radar
The Omaha radar (KOAX), 143 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 11:48 AM CDT | HAIL 1 | Albion, NE | |
| Mar 29, 11:48 AM CDT | HAIL 1.25 | Albion, NE | HAIL NEARLY COVERED THE GROUND. HAD TO SEND OUT A SNOW PLOW TO CLEAR THE HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 4.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2449 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
850
WUUS53 KOAX 291608
SVROAX
NEC011-291700-
/O.NEW.KOAX.SV.W.0002.160329T1608Z-160329T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 AM CDT TUE MAR 29 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOONE COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL NOON CDT
* AT 1108 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CEDAR
RAPIDS...OR 40 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
ALBION...CEDAR RAPIDS AND THE HIGHWAY 14 AND 56 JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4176 9808 4180 9787 4164 9783 4151 9800
4151 9804 4150 9804 4150 9810 4148 9810
4148 9814 4153 9823
TIME...MOT...LOC 1608Z 215DEG 34KT 4153 9813
HAIL...1.00IN
WIND...<50MPH
$$
DEWALD7 follow-up statements
941
WWUS53 KOAX 291619
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1119 AM CDT TUE MAR 29 2016
NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1119 AM CDT TUE MAR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHERN BOONE COUNTY...
AT 1117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ALBION...OR 38 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 40
MPH. ANOTHER STORM WAS LOCATED ABOUT 3 MILES SOUTH OF CEDAR RAPIDS
AND MAY ALSO CONTAIN HAIL.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALBION...CEDAR RAPIDS AND THE HIGHWAY 14 AND 56 JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4176 9808 4180 9787 4164 9783 4151 9800
4151 9804 4150 9804 4150 9810 4148 9810
4148 9814 4153 9823
TIME...MOT...LOC 1617Z 214DEG 36KT 4161 9806
HAIL...1.00IN
WIND...<50MPH
$$
DEWALD925
WWUS53 KOAX 291626
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1126 AM CDT TUE MAR 29 2016
NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1126 AM CDT TUE MAR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN BOONE COUNTY...
AT 1124 AM CDT...DOPPLER RADAR INDICATED THAT A SEVERE THUNDERSTORM
WAS LOCATED SOUTHEAST OF CEDAR RAPIDS...OR 38 MILES WEST OF
COLUMBUS...MOVING NORTHEAST AT 40 MPH. THE INITIAL STORM THAT
PROMPTED THE WARNING HAD MOVED TO NEAR ALBION...BUT HAD WEAKENED AND
LIKELY ONLY HAD SMALL HAIL AT THIS TIME.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MOSTLY RURAL LOCATIONS IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4176 9808 4180 9787 4165 9787 4151 9800
4151 9804 4150 9804 4150 9810 4148 9810
4148 9814 4154 9818
TIME...MOT...LOC 1624Z 212DEG 35KT 4153 9808
HAIL...1.00IN
WIND...<50MPH
$$
DEWALD146
WWUS53 KOAX 291632
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1132 AM CDT TUE MAR 29 2016
NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1132 AM CDT TUE MAR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN BOONE COUNTY...
AT 1131 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
ALBION...OR 36 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MOSTLY RURAL LOCATIONS OF THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4172 9804 4180 9787 4165 9787 4152 9800
4152 9804 4157 9812
TIME...MOT...LOC 1631Z 212DEG 35KT 4159 9803
HAIL...1.00IN
WIND...<50MPH
$$
DEWALD094
WWUS53 KOAX 291639
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1139 AM CDT TUE MAR 29 2016
NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1139 AM CDT TUE MAR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN BOONE COUNTY...
AT 1138 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED SOUTH OF
ALBION...OR 36 MILES WEST OF COLUMBUS...MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALBION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4172 9804 4180 9787 4165 9789 4157 9798
4160 9808
TIME...MOT...LOC 1638Z 211DEG 29KT 4163 9800
HAIL...1.00IN
WIND...<50MPH
$$
DEWALD843
WWUS53 KOAX 291644
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 AM CDT TUE MAR 29 2016
NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1144 AM CDT TUE MAR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL BOONE COUNTY...
AT 1144 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTH OF
ALBION...OR 36 MILES NORTHWEST OF COLUMBUS...MOVING NORTHEAST AT 30
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALBION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4172 9804 4180 9787 4165 9789 4161 9795
4164 9805
TIME...MOT...LOC 1644Z 206DEG 27KT 4167 9799
HAIL...1.00IN
WIND...<50MPH
$$
DEWALD082
WWUS53 KOAX 291649
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1149 AM CDT TUE MAR 29 2016
NEC011-291700-
/O.CON.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1149 AM CDT TUE MAR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EAST CENTRAL BOONE COUNTY...
AT 1149 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBION...OR 36
MILES SOUTHWEST OF NORFOLK...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
ALBION AROUND 1145 AM.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALBION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4172 9803 4180 9787 4166 9790 4163 9794
4166 9803
TIME...MOT...LOC 1649Z 206DEG 27KT 4170 9796
HAIL...1.00IN
WIND...<50MPH
$$
DEWALD332
WWUS53 KOAX 291700
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1200 PM CDT TUE MAR 29 2016
NEC011-291709-
/O.EXP.KOAX.SV.W.0002.000000T0000Z-160329T1700Z/
BOONE NE-
1200 PM CDT TUE MAR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOONE COUNTY WILL
EXPIRE AT 1200 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. QUARTER SIZE HAIL
OCCURRED IN ALBION AROUND 1148 AM.
LAT...LON 4172 9803 4180 9787 4166 9790 4163 9794
4166 9803
TIME...MOT...LOC 1658Z 215DEG 34KT 4170 9796
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:41 AM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Mar 29, 6:41 AM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 641 AM CDT TUE MAR 29 2016 .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 315 AM CDT TUE MAR 29 2016 TEMPERATURES AND PRECIP TIMING AS SURFACE LOW PRESSURE TRACKS ACROSS THE AREA WILL BE MAIN CONCERNS DURING THE PERIOD. SOME LIGHT SHOWERS WERE SHOWING UP ON RADAR EARLY THIS MORNING MOVING INTO THE AREA FROM SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS IN ASSOCIATION WITH WARM ADVECTION. THE CHANCE OF SHOWERS WILL EXTEND THROUGH THE MORNING ACROSS EASTERN NEBRASKA WITH ACTIVITY MOVING NORTH OF THE AREA BY AFTERNOON. LOW PRESSURE WILL INTENSIFY OVER EASTERN COLORADO THIS AFTERNOON WITH SURFACE GRADIENT INCREASING ACROSS THE CENTRAL PLAINS. AS A RESULT SOUTH WINDS WILL BE PICKING UP DURING THE DAY BECOMING RATHER STRONG BY THIS AFTERNOON. STRONG BAROCLINIC ZONE DEVELOPS TONIGHT FROM WESTERN NEBRASKA INTO SOUTHEAST SOUTH DAKOTA AND NORTH CENTRAL MINNESOTA WITH A TRAILING SURFACE TROUGH/COLD FRONT INTO WESTERN KANSAS AND THE TEXAS PANHANDLE. THESE TWO BOUNDARIES WILL BE THE PRIMARY FOCUS FOR SHOWERS AND THUNDERSTORMS ACROSS THE REGION FOR TONIGHT INTO THURSDAY AS THE SYSTEM MOVES EAST. BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE FROM WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING AS THE FRONT MOVES INTO EASTERN PARTS OF THE FORECAST AREA. COLDER AIR FOLLOWS BEHIND THE FRONT WEDNESDAY NIGHT WITH SHOWERS EXPECTED TO CONTINUE AS THE UPPER TROUGH MOVES THROUGH. SOME LIGHT SNOW OR A MIX OF RAIN AND SNOW IS POSSIBLE IN NORTHWESTERN PARTS OF THE FORECAST AREA WHERE COLDER AIR IS EXPECTED. THE CHANCE OF RAIN OR SNOW WILL THEN CONTINUE INTO THURSDAY AND THURSDAY NIGHT AS A SECOND TROUGH DROPS INTO THE REGION. TEMPERATURES WILL BE ON THE WARM SIDE TODAY AND WEDNESDAY AHEAD OF THE COLD FRONT THEN TURN COLDER FOR THURSDAY BEHIND THE FRONT. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 315 AM CDT TUE MAR 29 2016 PERIOD STARTS OFF COLD WITH THE UPPER TROUGH OVER THE AREA THEN WARMS BY THE WEEKEND AND INTO EARLY NEXT WEEK AS FLOW BECOMES LESS AMPLIFIED. MODELS DO BRING ANOTHER TROUGH INTO THE UPPER MIDWEST ON MONDAY BUT KEEP PRECIP AND COLDER AIR TO OUR NORTH AND EAST. HOPE THIS TREND WILL CONTINUE IN LATER RUNS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 623 AM CDT TUE MAR 29 2016 FORCING FOR ASCENT ASSOCIATED WITH A LOW-AMPLITUDE SHORT-WAVE TROUGH COUPLED WITH ISENTROPIC UPGLIDE HAVE CONTRIBUTED TO AN ARCING BAND OF SHOWERS AND TSTMS OVER CNTRL NEB THIS MORNING WITH THIS ACTIVITY EXPECTED TO CONTINUE NEWD THIS MORNING. FORECAST SOUNDINGS FOR KOFK INDICATE LITTLE IN THE WAY OF MUCAPE...SO ONLY HAVE A MENTION OF -SHRA IN A TEMPO GROUP THROUGH MID MORNING. OTHERWISE...EXPECT GUSTY SOUTH WINDS TO DEVELOP OWING TO A DEEPENING LEE CYCLONE OVER ERN CO. HAVE A MENTION OF LLWS AT ALL LOCATIONS UNTIL MID MORNING...AND THEN AGAIN TONIGHT. OTHERWISE... INCREASING MOISTURE TRANSPORT WITHIN THIS SLY FLOW REGIME SHOULD ALLOW CIGS TO GRADUALLY LOWER THROUGH THE FORECAST PERIOD WITH PREVAILING MVFR CONDITIONS DEVELOPING LATE TONIGHT/EARLY WEDNESDAY AT ALL THREE TAF SITES. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Mar 29, 4:10 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 410 AM CDT TUE MAR 29 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-292315- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 410 AM CDT TUE MAR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS MORNING...WITH A CHANCE OF THUNDERSTORMS MAINLY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AS A COLD FRONT MOVES INTO THE AREA. SOME SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON...MAINLY IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. FOBERT
In the hours before
Special weather statement, Mar 29, 11:01 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1101 AM CDT TUE MAR 29 2016
NEZ030-291630-
BOONE NE-
1101 AM CDT TUE MAR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE COUNTY UNTIL
1130 AM CDT...
AT 1101 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF BELGRADE...OR 40 MILES NORTH OF GRAND ISLAND...MOVING
NORTHEAST AT 45 MPH.
DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS AND THE HIGHWAY 14 AND 56 JUNCTION.
LAT...LON 4173 9804 4172 9789 4165 9784 4151 9798
4151 9804 4150 9804 4150 9810 4148 9810
4148 9826
TIME...MOT...LOC 1601Z 219DEG 40KT 4149 9815
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 11:01 AM CDT | Special Weather Statement | OAX | Boone | 29 min |
| Mar 29, 11:59 AM CDT | Special Weather Statement | OAX | Boone | 31 min |
| Mar 29, 12:28 PM CDT | Special Weather Statement | OAX | Madison | 32 min |
| Mar 29, 1:02 PM CDT | Special Weather Statement | OAX | Pierce | 28 min |
| Mar 29, 1:36 PM CDT | Special Weather Statement | OAX | Pierce | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.